# SDR UPS99231129

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5310 · Fuselage Main, Structure
- Part: L-Angle
- Part number: 2024T3
- Condition: Corrosion
- Location: 23-2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C53-221-01.00-01) CORROSION ON FLOOR STRUCTURE L-ANGLE AND WEB AT STA 298 RBL 13, WL 208.  REMOVED DAMAGED AND REPAIRED PER SRM.
